# SDR DALA1200476303

- Difficulty date: January 4, 2011
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Condition: Worn
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOORWAY STOP SUPPORT FITTING NR 5 WORN.  BS 1265.  PERFORMED THE REPAIR PER ERA: 496573-14.
